# SDR AALA201612059007

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 43,604 hours, 15,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING EMERGENCY LIGHT COVER AT 4L DOOR.  REPLACED LIGHT COVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
